# SDR SWAA2015012936200

- Difficulty date: January 27, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 51,476 hours, 30,134 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Mount Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM PANEL 192E, FWD LT MOUNT BRACKET CRACKED.  R & R BRACKET IAW SRM.
